MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Codes Hyperglycemia (1905); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.Additional patient code: (b)(4).
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the patient experienced hyperglycemia with blood glucose >500 mg/dl with additional symptoms of polyuria, polydipsia and nausea.The patient reportedly did not receive any treatment over or above the usual routine of diabetes care and management.The reporter alleged all the keypad buttons on the pump were unresponsive.This complaint is being reported because the patient experienced serious injury associated with a button/keypad unresponsiveness issue.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8745177
Report Number2531779-2019-03784
Device Sequence Number1591188
Product Code LZG
UDI-Device Identifier10840406101058
UDI-Public10840406101058
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age11 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age66 YR
Patient Weight160